Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 597408, 8 pages
http://dx.doi.org/10.1155/2008/597408
Research Article

Bipartite Toughness and 𝑘-Factors in Bipartite Graphs

1School of Mathematics and System Sciences, Shandong University, Jinan 250100, China
2Department of Computer Science, Memorial University of Newfoundland, St. John's, NL, Canada A1B 3X5
3School of Computing, The University of Southern Mississippi, Hattiesburg, MS 39406, USA
4Department of Mathematics, College of Arts and Sciences, The State University of West Georgia, Carrollton, GA 30118, USA

Received 18 August 2008; Accepted 7 October 2008

Academic Editor: Siamak Yassemi

Copyright © 2008 Guizhen Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guizhen Liu, Jianbo Qian, Jonathan Z. Sun, and Rui Xu, “Bipartite Toughness and -Factors in Bipartite Graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 597408, 8 pages, 2008. https://doi.org/10.1155/2008/597408.